# SDR CALA2011052300385

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,608 hours, 10,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 7024091007
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN AT R-1 DOOR BROKEN BACKING PLATE.  REPLACED EMER EXIT SIGN AT R-1 DOOR.
